# SDR CHQ2008F00008

- Difficulty date: September 12, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N657BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7491
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A LT PACK HIGH PRESSURE MESSAGE AFTER TAKEOFF WITH THE RT PACK ON MEL. THE ACFT LANDED BACK AT DEPARTURE WITHOUT INCIDENT. MAINT RESET THE LT PACK AND OPS CHECKED GOOD. THE RT PACK WAS LEFT ON MEL.  (K)
